# SDR UPS99230817

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION STR 26R CORRODED BS 720F PLUS 16 740-4.  REPAIRED STR 26R SRM 53-10-3, SPLICED IN NEW SECTION FROM BS 720F PLUS 5 TO BS 720F PLUS 16, AFTER BLENDING CORROSION OUT OF LIMITS.
